# SDR AALA201810039008

- Difficulty date: October 2, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N578UW
- Make and model: Airbus A321-231
- Aircraft serial: 6035
- Aircraft time: 15,926 hours, 6,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT LENS MISSING.  REPLACED THE EMERGENCY LIGHT LENS IAW AMM 33-51-13.
